A 32-year-old female asked:
Disclaimer

i took the plan b pill, and a week later started my period making it two weeks early. is this a normal side effect from the plan b pill?

1 doctor answer
Dr. Andrea Brand
Specializes in Family Medicine
Yes: Using Plan B can result in breakthrough bleeding and alter your cycle.
Answered on Mar 10, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Irregular cycle: Emergenct contraception can disrupt your mentrual cycle. If you are concerned about pregnancy, check a test.
A female asked:
Dr. Philip Miller
46 years experience Family Medicine
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A 27-year-old female asked:
Dr. Kathryn Leenhouts
29 years experience Obstetrics and Gynecology
This is normal: It is normal to get bleeding after taking Plan B. You may have some irregular cycles for a time after that. It's important to use another form of bi ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
No not OK: Plan b pills ( morning after ) are not contraceptives has specific use misuse may damage your body , now see your doctor for long term plans with var ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month